# SDR DALA2018101206004

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0780461) DURING INSPECTION FOUND CORROSION ON FRAME CLIPS STATION 500H BTW STR 27R TO 25L. THESE CLIPS STA 500H BTW STR 27R TO 25L WERE REPLACED PER SRM 51-40-02.
